Bayer® Genuine Aspirin (500 ct.) has been carefully designed and produced over the years in order to provide consumers with a historically proven method of temporarily relieving heart burns, pain, toothaches and fever due to muscle pain, colds and minor pain from arthritis. Moreover, Bayer is the #1 doctor recommended aspiring brand according to the AlphaImpactRX: ProVoice Survey (2016-2017). So if you're looking for an effective method of managing symptoms, be sure to reach for Bayer Genuine Aspirin.
How Does Aspirin Work?
Pain is an important part of the body's method of telling you when something is wrong. As always, if your pain is severe, be sure to speak with your physician. However, mild pain is easily treated and can come from a variety of sources such as chemical, physical and thermal. When tissue is stimulated, it produces substances called prostaglandins, which cause inflammation. This produces pain, swelling and a rise in temperature. Bayer Genuine Aspirin works by inhibiting prostaglandin production, thus reducing minor aches and pains effectively.
Is Aspirin Safe?
Bayer genuine aspirin has been around for over 120 years, and it has been studied thoroughly by doctors and researchers. It is absolutely safe for the general adult population, however, individuals may want to consult their doctor or healthcare provider before starting on an aspirin regimen if they have never taken it before. Bayer aspirin does not need a prescription, however, one should certainly read the directions on the package as well.
Comes in a 500-Count Bottle
This genuine Bayer aspirin contains a total of five hundred 325mg coated tablets, which is plenty to stock up your house or office with. This way you will have ample genuine aspirin from Bayer to deal with everything that life is at you from headaches to toothaches to colds to aching muscles and more.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.